# SDR DL72S971517

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 520095002
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CK, .5 INCH VISABLE CRACK RT FWD SERVICE DOOR FRAME FROM UNDER LOWER AFT DOOR STOP CASTING.  ALSO, CASTING IS CRACKED.  INSTALLED FRAME SPLICE AND REPLACED CASTING PER M/M 52-12-0 PG 806.
